MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY SHELLS; MPACT DM ACETABULAR SHELL Ø52

MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY SHELLS; MPACT DM ACETABULAR SHELL Ø52
Model Number 01.32.152MB
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about11 months from the primary, the patient came in with pain due to a anteverted cup and the cause is unknown.The surgeon revised the medacta cup and liner to a competitor cup and liner.The surgeon upsized the medacta head to a medacta head with a sleeve.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 18 november 2025.Lot 2403429: (b)(4) items manufactured and released on 29-jul-2024.Expiration date: 10-jul-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
MPACT DOUBLE MOBILITY SHELLS
Common Device Name
MPACT DM ACETABULAR SHELL Ø52
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23615343
Report Number3005180920-2025-01182
Device Sequence Number8969102
Product Code LPH
UDI-Device Identifier07630030860973
UDI-Public07630030860973
Combination Product (Y/N)N
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.152MB
Device Lot Number2403429
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight68 KG
Patient RaceWhite